1 doctor weighed in:

Does pristiq (desvenlafaxine) cause nausea and vomiting when a dose is missed?

1 doctor weighed in
Dr. Morton Levitt
Pathology

In brief: Pristiq (desvenlafaxine) Discontinue

Yes. Stopping the drug can lead to "withdrawal" symptoms, which include nausea and vomiting, dizziness, "brain zaps, " and more.
Some of these side effects are the same seen when on the drug, though. If this is early in your treatment regimen, the effects can be mor pronounced. It is best to contact your doctor and discuss your symptoms as soon as possible.

In brief: Pristiq (desvenlafaxine) Discontinue

Yes. Stopping the drug can lead to "withdrawal" symptoms, which include nausea and vomiting, dizziness, "brain zaps, " and more.
Some of these side effects are the same seen when on the drug, though. If this is early in your treatment regimen, the effects can be mor pronounced. It is best to contact your doctor and discuss your symptoms as soon as possible.
Dr. Morton Levitt
Dr. Morton Levitt
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
111,000 doctors available
Read more answers from doctors